# SDR 02327333

- Difficulty date: November 23, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N333UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41101
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During preflight inspection, the crew reported that the L/H fwd emergency exit light was inoperative.  Maintenance personnel removed and replaced the lamp in the L/H fwd emergency exit light.  An operational check was satisfactory and the aircraft was returned to service.
